Identification of maxima of Patterson function having multiple peaks
Doklady Akademii Nauk, Tome 229 (1976) no. 1, pp. 88-91
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1976_229_1_a21,
author = {V. G. Rau and T. F. Rau and E. N. Kurkutova and V. V. Ilyukhin and N. V. Belov},
title = {Identification of maxima of {Patterson} function having multiple peaks},
journal = {Doklady Akademii Nauk},
pages = {88--91},
year = {1976},
volume = {229},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1976_229_1_a21/}
}
TY - JOUR AU - V. G. Rau AU - T. F. Rau AU - E. N. Kurkutova AU - V. V. Ilyukhin AU - N. V. Belov TI - Identification of maxima of Patterson function having multiple peaks JO - Doklady Akademii Nauk PY - 1976 SP - 88 EP - 91 VL - 229 IS - 1 UR - http://geodesic.mathdoc.fr/item/DAN_1976_229_1_a21/ LA - ru ID - DAN_1976_229_1_a21 ER -
%0 Journal Article %A V. G. Rau %A T. F. Rau %A E. N. Kurkutova %A V. V. Ilyukhin %A N. V. Belov %T Identification of maxima of Patterson function having multiple peaks %J Doklady Akademii Nauk %D 1976 %P 88-91 %V 229 %N 1 %U http://geodesic.mathdoc.fr/item/DAN_1976_229_1_a21/ %G ru %F DAN_1976_229_1_a21
V. G. Rau; T. F. Rau; E. N. Kurkutova; V. V. Ilyukhin; N. V. Belov. Identification of maxima of Patterson function having multiple peaks. Doklady Akademii Nauk, Tome 229 (1976) no. 1, pp. 88-91. http://geodesic.mathdoc.fr/item/DAN_1976_229_1_a21/